# SDR CALA2017061701863

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 73,252 hours, 15,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR HARD TO ARM AND DISARM AND ARM LIGHT NOT ILLUMINATING.  PERFORMED ESCAPED SLIDE RENDER SAFE CHECKLIST AND FOUND GIRT BAR NOT FULLY ENGAGED.  CYCLED THE GIRT BAR SEVERAL TIMES AND THE R4  DOOR ARMS AND DISARMS PROPERLY WITH INDICATION NORMAL.
